MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7426
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Female patient received a left knee revision to treat loosening of the tibial construct secondary to the cement coming into contact with the tibial sleeve preventing appropriate bone ingrowth with the porous surface.There was significant tibial bone loss.There was no reported product problem with the revised tibial insert.The procedure was completed without complications.Doi: 2013.Dor: (b)(6) 2022.Left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.Review of the x-ray evidence was not able to confirm the complaint.In order to confirm loosening, a series of chronological x-rays is needed.No other defects were identified.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records (mre) was not performed.Added: d4 (expiry date), d10 (concomitant).

Brand Name
UNIVERSAL STEM 115X12MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15952245
Report Number1818910-2022-24980
Device Sequence Number6561901
Product Code JWH
UDI-Device Identifier10603295217893
UDI-Public10603295217893
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number86-7426
Device Catalogue Number867426
Device Lot Number234356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2G 20G.; LPS UNIV TIB HIN INS SM 12MM.; MBT REVISION CEM TIB TRAY SZ 2.; MBT TRAY SLEEVE POR M/L 37MM.; PALACOS R+G 1X40.; PFC*SIGMA/OV/DOME PAT 3PEG,35.; SROM NRH DIST AUG XS/S/MD 5MM.; SROM NRHFEM W/PIN SM LFT 66X62.; UNIV FEM SLEEVE CEM 20MM.; UNIVERSAL STEM 115X12MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale